zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation of an eco-epidemiological model with a nonlinear incidence rate. (English) Zbl 1228.92075
Summary: A predator-prey system with disease in the prey is considered. Assuming that the incidence rate is nonlinear, we analyse the boundedness of solutions and local stability of equilibria. By using bifurcation methods and techniques, we study Bogdanov-Takens bifurcations near a boundary equilibrium, and obtain a saddle-node bifurcation curve, a Hopf bifurcation curve and a homoclinic bifurcation curve. The Hopf bifurcation and generalized Hopf bifurcation near the positive equilibrium are analyzed, and one or two limit cycles are also discussed.
MSC:
92D40Ecology
34C23Bifurcation (ODE)
34C60Qualitative investigation and simulation of models (ODE)
34D20Stability of ODE
65C20Models (numerical methods)
References:
[1]Anderson, R. M.; May, R. M.: Infectious disease of humans, dynamics and control, (1991)
[2]Hethcote, H. W.: The mathematics of infectious disease, SIAM rev. 42, 599-653 (2000) · Zbl 0993.92033 · doi:10.1137/S0036144500371907
[3]Pielou, E. C.: Mathematical ecology, (1977)
[4]Murray, J. D.: Mathematical biology, (1989)
[5]Hadeler, K.; Freedman, H.: Predator – prey population with parasitic infection, J. math. Biol. 27, 609-631 (1989) · Zbl 0716.92021 · doi:10.1007/BF00276947
[6]Chattopadhyay, J.; Arino, O.: A predator – prey model with disease in the prey, Nonlinear anal. 36, 747-766 (1999) · Zbl 0922.34036 · doi:10.1016/S0362-546X(98)00126-6
[7]Xiao, Y.; Chen, L.: Analysis of a three species eco-epidemiological model, J. math. Anal. appl. 258, 733-754 (2001) · Zbl 0967.92017 · doi:10.1006/jmaa.2001.7514
[8]Han, L.; Ma, Z.; Hethcote, H. W.: Four predator – prey models with infectious diseases, Math. comput. Model. 34, 849-858 (2001) · Zbl 0999.92032 · doi:10.1016/S0895-7177(01)00104-2
[9]Hethcote, H. W.; Wang, W.; Han, L.: A predator – prey model with infected prey, Theor. population biol. 66, 259-268 (2004)
[10]X. Liu, C. Wang, Y. Liu, Hopf bifurcation of an eco-epidemiological model, in: Proceeding of the 6th Conference of Biomathematics, Advances on Biomathematics, 2008, pp. 654 – 657.
[11]Kuznetsov, Y.: Elements of applied bifurcation theory, (1995)
[12]Liu, W.; Levin, S. A.; Iwasa, Y. L.: Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models, J. math. Biol. 23, 187-204 (1986) · Zbl 0582.92023 · doi:10.1007/BF00276956
[13]Liu, W.; Hethcote, H. W.; Levin, S. A.: Dynamical behavior of epidemiological models with nonlinear incidence rates, J. math. Biol. 25, 359-380 (1987) · Zbl 0621.92014 · doi:10.1007/BF00277162
[14]Ruan, S.; Wang, W.: Dynamical behavior of an epidemic model with a nonlinear incidence rate, J. diff. Equ. 188, 135-163 (2003) · Zbl 1028.34046 · doi:10.1016/S0022-0396(02)00089-X
[15]Derrick, W. R.; Driessche, P. V.: A disease transmission model in a nonconstant population, J. math. Biol. 31, 495-512 (1993) · Zbl 0772.92015 · doi:10.1007/BF00173889
[16]Driessche, P. V.; Watmough, J.: Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. biosci. 180, 29-48 (2002) · Zbl 1015.92036 · doi:10.1016/S0025-5564(02)00108-6